# SDR SWIA202157544

- Difficulty date: February 6, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Rt Spoileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SPOILERON HINGE BOLT ANTI-MIGRATION BRACKET BOLTS 8EA ARE CORRODED.     (C-CHECK RO 4/12/2021)    REMOVED AND REPLACED R/H SPOILERON HING BOLTS ANTI-MIGRATION BRACKET BOLTS IAW CRJ-200 AMM TASK'S 27-64-01-000-801, AND 27-64-01-400-801.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
